# SDR REXA2019062080936

- Difficulty date: June 8, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,954 hours, 27,798 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 2024T3050
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER CORE COWL 445AT UPPER FWD CORNER IS BENT AND CRACKED.  INSTALLED DOUBLER DUE TO CRACKING.
